# SDR QR9R2023042000001

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720239154
- Aircraft time: 4,070 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Gearbox
- Part number: 4639003013
- Part serial: 3634
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX WAS RECEIVED FROM SUPPLY WITH CORROSION AND PITTING IN MOUNTING HOLES.
